I live in Tijuana, Mexico and have a 46 year old friend, a father of five, who has acute Hepatitis C. I took him to an internest who gave him tests and some medication, then he went to the general clinic. They originally wanted $6,000 as they said Interferon was expensive. Finally, they gave him the shots but his condition got worse. His face shows the wear. He is very, very depressed. He has pain in the back of his legs, when he brushes his teeth blood comes from the mouth and nose. Pieces of black come out of the nose. When he went to the doctor at the clinic regarding this, the doctor told him his blood level was very low and he was getting cirrosis of the liver. He has not forbidded him to eat anything and told him that he will eventually die. He said that when the blood fills internally he has to go to emergency, but that he will not leave the hospital alive. This totally freaked me out. I contacted a doctor in China that claims they have had cures with an herb that grows in the Northern Mountains of China called Yungandan (I am sure I crucified this spelling). He said in the case of my friend there are two herbs that must be used. He also sent me the reports on this herb that I have to my friends doctor, and he debunked it all. He said that people fly to India, Russia, China and Cuba but there is NO cure for Hepatitis C, and little more could be done there. I just cannot let this man die like that. PLEASE, PLEASE let me know of your experiences. Is there anything that can be done like even stem cell therapy. We do not have a lot of money, but what I have I will help him to live if I can. If anyone has any definite information on any country that has had success curing, or on the herb Yungandan, please E mail me at once at email@example.com in addition to answering here. Thank you, RompompeReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?